# SDR USAA2009073091948

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 16,688 hours, 6,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 123 - PHX - EEL - EMERGENCY LIGHT 22L WILL NOT ILLUMINATE.  MAINTENANCE FOUND PIN 1 ON CONNECTOR 7680VC8 RECEDED - PUSHED PIN IN POSITION.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
